hello guys and girls, just a question.... i take an 81mg asprin a day for heart health and i have just been put on lisinopril for high blood pressure. is it ok to still take the asprin and if so, can i take them at the same time or do i have to space the time between them out. thanks in advance for your help.
I also think that a 325 mg. dose is a better precaution except for those who have sensitive stomachs. Some studies are finding the kiddie dose isn't good enough for everybody...so I take 650 to be certain !
If your gonna take 650mg of aspirin a day (as I often do to relieve tension headaches ) use Enteric coated aspirin. It goes down easier because of the coating and is less likely to cause stomache problems. I recently read that daily doses of aspirin or other similar pain relievers results in they're being less and less effective due to a build up of the body's tolerence. I have noticed this effect after a year or more of 650mg almost every day. I'd stay with 81mg if your concerns are heart related. My croaker confirmed this.
Lenin: Very interesting. Maybe I'll try one coated, one not using 325mgs. I know my old stomach won't tolerate 650 of uncoated. I'm changing BP meds over the weekend and hoping the headaches, which seem to be a side effect of current meds, receed a bit so I can reduce aspirin dosage. Thanks for info.